EconPapers    
Economics at your fingertips  
 

Arcangeli's type discrepancy principles for a class of regularization methods using a modified projection scheme

M. T. Nair and M. P. Rajan

Abstract and Applied Analysis, 2001, vol. 6, 1-17

Abstract:

Solodkĭ (1998) applied the modified projection scheme of Pereverzev (1995) for obtaining error estimates for a class of regularization methods for solving ill-posed operator equations. But, no a posteriori procedure for choosing the regularization parameter is discussed. In this paper, we consider Arcangeli's type discrepancy principles for such a general class of regularization methods with modified projection scheme.

Date: 2001
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/6/572989.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/6/572989.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:572989

DOI: 10.1155/S1085337501000653

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:572989